the OP said...
the side effects I was having are just too much to deal with. I suspect drug induced lupus due to the symptoms like rash, joint pain, pleurisy, and anxiety. All of my symptoms improved or went away whenever I took myself off humira for a while. I told my GI about these symptoms and he didn't have any suggestions or anything helpful to offer than to just continue treating the crohn's symptoms with the same medication that has been causing me so much trouble.
He even told me that humira wouldn't be causing any of these symptoms even though tnf blockers are associated with drug induced lupus and other side effects. I took myself off the medication for a good reason,
Of course you should take charge of your situation and get a new GI or at least look at a 2nd opinion. BTW it wouldn't hurt to peek at the following website to see if your doctor is receiving payments from the drug maker:https://projects.propublica.org/docdollars/
Male, born 1951, DX IBD Feb08. No meds, allergic to Mesalamine. Food diary instead of SCD or Paleo.
When needed VSL#3DS sprinkled over powdered psyllium seed is very helpful.
Probiotics, Lactobacillus Reuteri (NCIMB 30242), Fish oil, curcumin, black cumin, extra D3, magnesium, multivitamin, glutamine when gut repair needed.
Resistant Starch and lots of fruit & vegetables (but no cruciferous), No Gluten, no soda, no HFCS, no shellfish. No processed foods with maltodextrin, sorbitol, polysorbate80 or carrageenan. No GMO foods saturated with Roundup.Nature created all of the locks, therefore Nature has all of the keys